# SDR NACA20070014

- Difficulty date: June 2, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 533265
- Aircraft time: 38,204 hours
- Engine: Pwa R2800CB3
- Engine time: 2,535 hours
- System (JASC): 8560 · Reciprocating Engine Supercharger
- Part: Clutch
- Part number: 53485152
- Condition: Slipped
- Location: Nr 4 Engine
- Part time: 2,535 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE SHUT DOWN DUE TO LOSS OF BMEP, (BMEP TO ZERO), LOSS OF ENGINE BLOWER.  REPLACED ENGINE DUE TO CLUTCH FAILURE.
